Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Skin near groin turning black, itching, skin coming off. No effect with sebifin cream. Cure?

I have been having an issue with my skin near my groin towards the inner thighs. It is all red in the start then slowly turning out to be black. It itches during the night. Some flaky powder like substance which I think is skin is coming off. I wear jeans, but i wear a pretty lose one, and also I wear a boxer. I have seen a doctor once, and he had advised Sebifin cream to be applied. I although have applied for 3 weeks now, I have seen no effect. I will be in a really pathetic situation if me and my fiance will get together in the future. Please suggest
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  268
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
instead of putting just sebifin cream u can put sebifin-f cream twice daily....
whenever u are at home try to use simple lungi or loose boxer...dont put on innerwear...
u can also use antifungal powder like flucos powder to keep the area dry...
dont worry
Answered: Mon, 31 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor